amino acids are natural supps found in foods we eat...proteins like eggs, cheese, beans and meats are full of amino acids..that is why u feel tired after eating turkey as turkey is full of tryptophan....what u do not need is excreted...amino acids are a big molecule and too much is hard to excete especially if u have kidney probems..lots of water if u r on higher doses....body builders use them to the extreme and can end up having diificulties with excretion...we need only a few in high doses/but recommended doses for a while during and after detox
many people who r not addicts take SAMe and 5htp for depression...many take tyrosine for energy and phenylalnine for pain and energy...people on ssris need to take only 50-100 mgs or less of 5htp to be on the safe side..body builders love glutamine as it builds muscle....goes on and on...google and read up on the amino acids
Thanks worried - that's some really good info! Are you good in science?? Sounds like you would be!! :)
There's no interactions between vitamins/aminos and suboxone. SSRIs and 5htp/SAMe shouldn't be mixed as the vitamins have an identical effect as the SSRIs. But if your son has just started the sub I would recommend looking into the 5htp/SAMe as well as a multi-vitamin, B complex maybe? If you go to a health food store like GNC they'll be able to direct you to some helpful items as well.
and if a person is not on an extremely high dose of ssris...like 50 mg of lexapro etc...then 50-100 mg of 5htp per day is still considered safe as we get more than that amount in the proteins we eat each day
and yes..i am good in sciences..I have a major in chemstry but a nurse by trade with a masters degree...i also have a minor in nutrition so i do understand how things are absorbed by the body and have always loved to study of the body that God created..tis a wonderful and fascinating organism...we humans are!a
thanks for the response. i did get your message. he is also just starting paxil. not sure if that is ssri. anyone help me out. his dr that he sees for the rx is not very compassionate. so my son really feels "stupid" if he has a ??. i think the Dr really "looks down" on him....and i'm sure his other addicts.
I think paxil is an anti-anxiety? I'm not sure if that's considered an SSRI? I was on paxil as a teenager but I can't remember if it was helpful or not. It wouldn't be the first time a doctor thought less of his patient for being an addict... it tends to be more common than we realize. Any questions he has about sub or addiction or anything - he can absolutely post something here and no one will look down on him.
That's awesome... I actually just started a medical transcription course and I'm going thru the anatomy lessons right now. I knew the brain/body were amazing organsims but now I'm really learning how incredible it really is!
paxil is an ssri...more for anxiety types of deression,,,zoloft is for ocd but many of these patients have anxiety as well as un underlying probem,,there are so many ADS aiut there that is hard to find theright one for u
wellbutrin is for the more lethargic tye of depression..motvates/gets u off the couch..not good for somene with high anxiety..talk to ur doctor about the one best for u
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.